Skip to Content

Join the 'Bismuth Subsalicylate' group to help and get support from people like you.

Bismuth Subsalicylate Questions

We found 3 questions associated with the 'Bismuth Subsalicylate' topic.

Why does bismuth subsalicylate cause ringing in the ears?

Posted 18 Dec 2012 by pipmama 2 answers

My husband has had mild tinnitus for years. It has slowly been getting worse recent months. He's been sick now 10 days, food poisoning morphing to veryigo. This evening tinnitus in right ear got severly worse, almost unbearable. Took 6 bismuth things last Friday ... No chronic use or overdose. ...

Ask a Question

Further Information

Related Condition Support Groups

Helicobacter Pylori Infection, Diarrhea, Chronic, Diarrhea, Indigestion, Lymphocytic Colitis, Traveler's Diarrhea

Related Drug Support Groups

Pepto-Bismol, Kaopectate, Kaopectate Extra Strength, Childrens Kaopectate, Maximum Strength Stress, Bismarex, Bismatrol, Pepto-Bismol InstaCool, K-Pek, view more... Kapectolin (New Formula), Stress Maximum Strength, Kola-Pectin DS, Pink Bismuth, Stomach Relief, Peptic Relief, Percy Medicine

Bismuth Subsalicylate Patient Information at Drugs.com